Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Reduced normal form of local integral bases

Tom 178 / 2017

Nathália Moraes de Oliveira, Enric Nart Acta Arithmetica 178 (2017), 181-200 MSC: Primary 11R04; Secondary 11Y40. DOI: 10.4064/aa8509-10-2016 Opublikowany online: 29 March 2017

Streszczenie

We introduce a canonical form for reduced bases of integral closures of discrete valuation rings, and we describe an algorithm for computing a basis in reduced normal form. This normal form has the same applications as the Hermite normal form: identification of isomorphic objects, construction of global bases by patching local ones, etc., but in addition the bases are reduced, which is a crucial property for several important applications. Except for very particular cases, a basis in Hermite normal form cannot be reduced.

Autorzy

  • Nathália Moraes de OliveiraDepartament de Matemàtiques
    Universitat Autónoma de Barcelona
    Edifici C
    E-08193 Bellaterra, Barcelona, Catalonia, Spain
    e-mail
  • Enric NartDepartament de Matemàtiques
    Universitat Autónoma de Barcelona
    Edifici C
    E-08193 Bellaterra, Barcelona, Catalonia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek